# SDR ASAA1058376

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,310 hours, 1,879 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 098743
- Condition: Discharged
- Location: E&E Bay
- Part time: 27,616 hours, 11,361 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL350 MASTER CAUTION ILLUMINATED & RECALL DISPLAYED ' ELEC ' . BAT DISCHARGE LIGHT ILLUMINATED ON DC ELEC PANEL.  DC AMPS FLUCTUATING BETWEEN 6 AND + 15 AMPS. DC VOLTS READING 26 VOLTS [BAT POS].  DIVERSION TIME 78 MINUTES.  PERFORMED FIM TASK 24 31 00 810 801 ELEC LIGHT MESSAGE BITE.  FOUND MAINT MESSAGE BAT CHARGER INOP.  CHANGED BOTH SHIP BATTERIES AND BAT CHARGER PER AMM 24 31 21/11 AND OPS CK PER AMM 24 31 21 710 801.  VERIFICATION FLIGHT SUCCESSFUL.
